ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk-sensitive control of continuous time Markov chains

Ghosh, Mrinal K and Saha, Subhamay (2014) Risk-sensitive control of continuous time Markov chains. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 86 (4). pp. 655-675.

Full text not available from this repository.
Official URL: http://dx.doi.org/ 10.1080/17442508.2013.872644

Abstract

We study risk-sensitive control of continuous time Markov chains taking values in discrete state space. We study both finite and infinite horizon problems. In the finite horizon problem we characterize the value function via Hamilton Jacobi Bellman equation and obtain an optimal Markov control. We do the same for infinite horizon discounted cost case. In the infinite horizon average cost case we establish the existence of an optimal stationary control under certain Lyapunov condition. We also develop a policy iteration algorithm for finding an optimal control.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the TAYLOR & FRANCIS LTD, 4 PARK SQUARE, MILTON PARK, ABINGDON OX14 4RN, OXON, ENGLAND
Keywords: risk-sensitive control; finite horizon problem; infinite horizon discounted cost; infinite horizon average cost; multiplicative ergodic theorem; HJB equation; Poisson equation; policy improvement algorithm
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 06 Sep 2014 06:27
Last Modified: 06 Sep 2014 06:27
URI: http://eprints.iisc.ac.in/id/eprint/49775

Actions (login required)

View Item View Item